X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
differential equations (24) 24
mathematics (24) 24
mathematics, applied (22) 22
stability (20) 20
lyapunov functions (12) 12
mathematical analysis (12) 12
impulses (10) 10
maxima (10) 10
liapunov functions (9) 9
analysis (8) 8
applied mathematics (8) 8
34d20 (7) 7
differential equations with "maxima" (7) 7
integral inequalities (7) 7
mathematics, general (7) 7
ordinary differential equations (7) 7
difference and functional equations (6) 6
difference equations (6) 6
existence (6) 6
partial differential equations (6) 6
research (6) 6
scalar functions of one variable (6) 6
algebra and number theory (5) 5
delay (5) 5
functional analysis (5) 5
mathematical research (5) 5
nonlinearity (5) 5
systems (5) 5
34a37 (4) 4
algorithms (4) 4
impulsive differential equations (4) 4
mathematical models (4) 4
scalars (4) 4
usage (4) 4
34a08 (3) 3
approximate solution (3) 3
approximation (3) 3
boundary value problems (3) 3
boundary-value problem (3) 3
caputo derivative (3) 3
delays (3) 3
derivatives (3) 3
differential equations, nonlinear (3) 3
fractional differential equations (3) 3
lyapunov function (3) 3
mathematics, interdisciplinary applications (3) 3
non-instantaneous impulses (3) 3
nonlinear equations (3) 3
nonlinear systems (3) 3
order (3) 3
primary 34a34 (3) 3
secondary 34a08 (3) 3
time dependence (3) 3
34a34 (2) 2
appl.mathematics/computational methods of engineering (2) 2
applications of mathematics (2) 2
computer realization (2) 2
computer science applications (2) 2
computer science, interdisciplinary applications (2) 2
computer science, software engineering (2) 2
differential equations with “maxima” (2) 2
electronic books (2) 2
impulsive differential equations with "supremum" (2) 2
lipschitz stability (2) 2
modelling and simulation (2) 2
neural networks (2) 2
nonlinear dynamics (2) 2
p-moment exponential stability (2) 2
piecewise continuous lyapunov functions (2) 2
random moments of impulses (2) 2
random variables (2) 2
razumikhin method (2) 2
stability in terms of two measures (2) 2
stability in two measures (2) 2
strict stability (2) 2
terms (2) 2
2 variables (1) 1
34f05 (1) 1
47e99 (1) 1
[formula omitted]-stability in terms of two measures (1) 1
agents (1) 1
analysis of pdes (1) 1
applied and computational mathematics (1) 1
approximations and expansions (1) 1
article subject (1) 1
asymptotic properties (1) 1
boundary value problem (1) 1
boundedness (1) 1
business economy / management (1) 1
caputo derivatives (1) 1
caputo fractional differential equation (1) 1
caputo fractional differential equations (1) 1
classical continuum physics (1) 1
cohen and grossberg neural networks (1) 1
combinatorial probabilities (1) 1
computational mathematics and numerical analysis (1) 1
computing and mathematics journals (1) 1
cone-valued piecewise continuous lyapunov functions (1) 1
connectivity (1) 1
constants (1) 1
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (46) 46
Czech (1) 1
French (1) 1
German (1) 1
Japanese (1) 1
Portuguese (1) 1
Russian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


2011, Monographs and textbooks in pure and applied mathematics, ISBN 9781439867570, Volume 298., x, 302
Book
Applied Mathematics Letters, ISSN 0893-9659, 2010, Volume 23, Issue 5, pp. 508 - 511
Journal Article
International Journal of Dynamical Systems and Differential Equations, ISSN 1752-3583, 2009, Volume 2, Issue 3-4, pp. 223 - 236
Stability of nonlinear impulsive differential equations with 'supremum' is studied. A special type of stability, combining two different measures and a dot... 
Cone-valued piecewise continuous lyapunov functions | Stability in two measures | Impulsive differential equations with 'supremum'
Journal Article
Funkcialaj Ekvacioj, ISSN 0532-8721, 2010, Volume 53, Issue 3, pp. 381 - 394
Journal Article
Funkcialaj Ekvacioj. Serio Internacia, ISSN 0532-8721, 09/2010, Volume 53, Issue 3, p. 381
  This paper deals with some integral inequalities that involve the maximum of the unknown scalar function of one variable. The considered inequalities are... 
Journal Article
Funkcialaj Ekvacioj, ISSN 0532-8721, 2010, Volume 53, Issue 3, pp. 381 - 394
This paper deals with some integral inequalities that involve the maximum of the unknown scalar function of one variable. The considered inequalities are... 
Scalar functions of one variable | Integral inequalities | Maxima | Differential equations with "maxima"
Journal Article
Mathematical Inequalities and Applications, ISSN 1331-4343, 10/2012, Volume 15, Issue 4, pp. 811 - 825
This paper deals with some nonlinear integral inequalities that involve the maximum of the unknown scalar function of one variable. The considered inequalities... 
Scalar functions of one variable | Differential equations with "maxima" | Integral inequalities | Maxima | MATHEMATICS | scalar functions of one variable | maxima | differential equations with "maxima"
Journal Article
Applied Mathematics and Information Sciences, ISSN 1935-0090, 2013, Volume 7, Issue 1, pp. 41 - 48
This paper investigates parametric stability for nonlinear differential equations with "maxima". Several sufficient conditions for parametric stability as well... 
Lyapunov functions | Maximum of the unknown function | Razumikhin method | Differential equations | Parametric stability | maximum of the unknown function | MATHEMATICS, APPLIED | SYSTEMS | PHYSICS, MATHEMATICAL | differential equations
Journal Article
JOURNAL OF MATHEMATICAL INEQUALITIES, ISSN 1846-579X, 12/2010, Volume 4, Issue 4, pp. 523 - 535
This paper deals with linear integral inequalities that include the maximum of the unknown scalar function of one variable. The considered inequalities are... 
MATHEMATICS | MATHEMATICS, APPLIED | maxima | differential equations with "maxima" | EQUATIONS | Integral inequalities | scalar functions of one variable | EXPLICIT BOUNDS | 2 VARIABLES
Journal Article
Electronic Journal of Qualitative Theory of Differential Equations, ISSN 1417-3875, 2002, Volume 2002, Issue 10, pp. 1 - 14
The method of quasilinearization for nonlinear impulsive differential equations with linear boundary conditions is studied. The boundary conditions include... 
Quasi-linearization | Quadratic convergence | Linear boundary value problem | Impulsive differential equations
Journal Article
Le Matematiche, ISSN 0373-3505, 05/1989, Volume 44, Issue 1, pp. 149 - 158
In the paper a monotone-iterative method for approximate finding a couple of minimal and maximal quasisolutions of the periodic problem for a system of... 
Journal Article
Journal of Applied Mathematics and Stochastic Analysis, ISSN 1048-9533, 1997, Volume 10, Issue 1, pp. 89 - 94
In this paper we generalize the integral inequality of Gronwall and study the continuous dependence of the solution of the initial value problem for nonlinear... 
Integral Inequalities | Piecewise Continuous Functions
Journal Article
AIP Conference Proceedings, ISSN 0094-243X, 12/2018, Volume 2048, Issue 1
Nonlinear differential equations with non-instantaneous impulses are studied. In these differential equations we have impulses, which start abruptly at some... 
Impulses | Nonlinear equations | Stability | Mathematical analysis | Differential equations
Journal Article
Electronic Journal of Differential Equations, ISSN 1072-6691, 2019, Volume 2019, Issue 30, pp. 1 - 11
We use Lyapunov functions to study stability of the first-order Volterra integro-differential equation with Caputo fractional derivative (C)(t0)D(t)(q)x(t) =... 
Lyapunov functional | Stability | Integro-differential equation | Delay | Fractional derivative | MATHEMATICS | MATHEMATICS, APPLIED | delay | integro-differential equation | LYAPUNOV FUNCTIONS | IDENTIFICATION | stability
Journal Article
Fractional Calculus and Applied Analysis, ISSN 1311-0454, 04/2016, Volume 19, Issue 2, pp. 290 - 318
We present an overview of the literature on solutions to impulsive Caputo fractional differential equations. Lyapunov direct method is used to obtain... 
Lyapunov functions | Caputo derivative | 34D20 | impulses | Primary 34A34 | fractional differential equations | stability | Secondary 34A08 | EXISTENCE | MATHEMATICS | ORDER | MATHEMATICS, APPLIED | MATHEMATICS, INTERDISCIPLINARY APPLICATIONS | BOUNDARY-VALUE PROBLEM | Liapunov functions | Research | Mathematical research | Differential equations
Journal Article
AIP Conference Proceedings, ISSN 0094-243X, 12/2018, Volume 2048, Issue 1
The stability in terms of two different measures for delay differential equations with non-instantaneous impulses is studied using Lyapunov like functions and... 
Impulses | Stability | Mathematical analysis | Delay | Differential equations
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.